# SDR UALA2013061704165

- Difficulty date: June 11, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 49,060 hours, 19,480 cycles
- Engine: Iae V2522A5
- Engine time: 38,871 hours, 15,896 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 38,871 hours, 15,896 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HAND SIZED PUDDLE OF OIL UNDER ENG 1 AFT OF DRAIN MAST. OIL ON BOTTOM OF ENGINE.  OPERATED ENGINE FOUND OIL LEAKING OUT OF LIMITS FROM TOP OF ANGLE GEARBOX IAW TSM 79-00-00-810-838-A, IF UNABLE TO CORRECT SOURCE OF EXTERNAL OIL LEAK, REPLACE ENGINE. REPLACED NR 1 ENG IAW MT 71-017Q.
